# SDR ASOA2012062801829

- Difficulty date: June 23, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 23,997 hours, 21,807 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Pax Door
- Part time: 986,064 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ACFT DID NOT PRESSURIZE. F/A SAW DAYLIGHT AROUND PAX DOOR FLAP HANDLE.  LEVELED AT 4000 FT, EMERGENCY DECLARED AND RETURNED DEPARTURE, NO EICAS INDICATIONS ON DOOR SYNOPTIC PAGE.  RAN THE UNPRESSURIZED FLIGHT PROCEDURE QRH CHECKLIST THEN THE UNPRESSURIZED LANDING PROCEDURE.     ADJUSTED PAX DOOR LATCH MECHANISM IAW AMM 52-11-25. PRESSURZED ACFT IAW AMM 21-31-00.  OPS CHECKED GOOD.
